# SDR COEA2011121640801

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LEVEL 2 CORROSION ON STRINGER 2AL, MISSING PAINT FROM FRAME 20-23, LENGTH 2.5", WIDTH .75", DEPTH .011".  FOUND AREAS PREVIOUSLY BLENDED, CONTINUED TO BLEND TO REMOVE DAMAGE.  REMOVED SECTION OF DAMAGED STRINGER FROM 6.9" AFT OF FR 20 TO STRINGER SPLICE AT FR 23.  FABRICATED STRINGER SPLICE, TREATED, PAINTED AND INSTALLED STRINGER AND STRINGER SPLICE IAW SRM.  MAJOR REPAIR
